Wednesday, February 18, 2015

Practice EKG Strips 412

Identify the following rhythms.

1.Which of the following medications can be used to treat this rhythm:











a. Magnesium 1 -2 g IV/IO
b. Cardizem 0.25 mg/kg IV/IO
c. Epinephrine 1 mg IV/IO
d. Amiodarone 300 mg IV/IO

2. During a cardiac arrest a patient receives a third shock at 300 J. A brief review of the post shock rhythm shows the patient to be in refractory VF. What antiarrhythmic can be given.










 a. Vasopressin 40 units IV/IO
 b. Amiodarone 300 mg IV/IO
 c. Epinephrine 1 mg IV/IO
 d. Sodium bicarbonate 1 mEq/kg IV/IO

3. What is wrong with this picture?











a. It shows failure to capture of polymorphic VT
b. It shows inappropriate pacing of VF
c, It shows inappropriate synchronization of TDP
d. It shows failure to sense during pacing of CHB

4. What is wrong with this picture?






a. It shows appropriate cardioversion of supraventricular tachycardia
b. It shows inappropriate defibrillation of atrial fibrillation
c. It shows appropriate defibrillation of ventricular tachycardia
d. It shows inappropriate cardioversion of polymorphic VT


5.

A 56 year old arrives to the ER with chest pain, shortness of breath, and nausea. He skin is cool and clammy. VS: 98.0-35-28. BP 90/45. Sats: 92%. He is placed on the monitor and the noted to be sinus bradycardia with ST elevation. An IV is started and he is placed on oxygen at 4L/min. Transcutaneous pacing is attempted. You increase the milliamps to 50 milliamps and note the following changes on the monitor. What is the next appropriate intervention?











a. Begin Dopamine at 2 - 20 mcg/kg/min
b. Continue to increase the milliamps
c. Administer atropine 0.5 mg IV/IO
d. Begin nitroglycerine at 5 mcg/min and titrate for chest pain


Answers
1. c. Epinephrine 1 mg IV/IO every 3 - 5 minutes or Vasopressin 40 units once as a first dose or second dose to epinephrine. Investigate the Hs & Ts

2. b. Amiodarone 300 mg IV/IO. May be repeated at 150 mg for refractory VF/VT

3. c. It shows inappropriate synchronization of TDP . Deliver an unsynchronized shock to polymorphic VT

4. b. It shows inappropriate defibrillation of atrial fibrillation

5. b. Continue to increase the milliamps.

No comments:

Post a Comment